# SDR SWAA2021021120136

- Difficulty date: October 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR; PANEL TIE DOWN STRAP AT STA 887 HAS SURFACE CORROSION AT LBL15. W.L 151.5 / REMOVED CORRORED 'T' STRAP AND INSTALLED NEW 'T' STRAP; AT AFT CARGO COMPARTMENT STA 887; LBL 15 TO RBL 15 PER REF SRM 51-40-02-06-0 AND DRAWING NO 146A7500
